Some Hermite-Hadamard type Inequalities for Functions whose Partial Derivatives in Absloute Value are Preinvex on the Co-oordinates

[img]
Preview
fumi2803_04.pdf - Published Version (86kB) | Preview

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Some Hermite-Hadamard type Inequalities for Functions whose Partial Derivatives in Absloute Value are Preinvex on the Co-oordinates. Facta Universitatis. Series Mathematics and Informatics, 28 (3). pp. 257-270. ISSN 0352-9665

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40620
Official URL http://facta.junis.ni.ac.rs/mai/mai2803/fumi2803_0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Hermite-Hadamard inequality; convex functions; preinvex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login